# SDR SWAA2023120815238

- Difficulty date: October 27, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] VERIFIED MEASUREMENTS TABLE;[02] FWD CARGO BAY FWD CORNER SCUFF PLATE REPAIRED PER SRM 53-30-15-2R-1.  TASK CARD COMPLETED;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
